Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the nonvanishing of $ L(1)$


Authors: S. Chowla and L. J. Mordell
Journal: Proc. Amer. Math. Soc. 12 (1961), 283-284
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120215-5
MathSciNet review: 0120215
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120215-5
Article copyright: © Copyright 1961 American Mathematical Society